# SDR CA030912002

- Difficulty date: August 13, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 11,664 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Pin
- Condition: Failed
- Location: M/R Blade
- Component: Blade, Doug
- Component part number: 369A10045
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PIN FAILURE, SHEARED AT TOP THREAD OF THREADED SHANK FOR ADJUSTER NUT. CHIEF ENGINEERS COMMENTS: THIS IS THE SECOND PIN TO SHEAR ON THIS AIRCRAFT, SEEMS BOTH PINS WERE MANUFACTURED ATABOUT THE SAME TIME.
